American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Antonio Fernández López. Lie inner ideals are nearly Jordan inner ideals. Proc. Amer. Math. Soc. 142 (2014) 795-804.
Abstract, references, and article information   
View Article: PDF

[2] Georgia Benkart and Alberto Elduque. Lie algebras with prescribed $\mathfrak{sl}_3$ decomposition. Proc. Amer. Math. Soc. 140 (2012) 2627-2638.
Abstract, references, and article information   
View Article: PDF

[3] Zhiqi Chen, Mingming Ren and Fuhai Zhu. On pseudo-Riemannian Lie algebras. Proc. Amer. Math. Soc. 138 (2010) 2677-2685. MR 2644884.
Abstract, references, and article information   
View Article: PDF

[4] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF

[5] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information   
View Article: PDF

[6] Francesc Perera and Mercedes Siles Molina. Strongly non-degenerate Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4115-4124. MR 2431022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Fernández López, Esther García and Miguel Gómez Lozano. Inner ideal structure of nearly Artinian Lie algebras. Proc. Amer. Math. Soc. 137 (2009) 1-9. MR 2439417.
Abstract, references, and article information   
View Article: PDF

[8] Fangyan Lu. Lie derivations of $\mathcal J$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007) 2581-2590. MR 2302579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Georgia Benkart and Alberto Elduque. A new construction of the Kac Jordan superalgebra. Proc. Amer. Math. Soc. 130 (2002) 3209-3217. MR 1912998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. M. Riley and Mark C. Wilson. Associative rings satisfying the Engel condition. Proc. Amer. Math. Soc. 127 (1999) 973-976. MR 1473677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nora C. Hopkins. A note on the automorphism groups of Lie module triple systems . Proc. Amer. Math. Soc. 98 (1986) 569-575. MR 861752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eugene Schenkman. A factorization theorem for groups and Lie algebras . Proc. Amer. Math. Soc. 68 (1978) 149-152. MR 0469996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1